Skip to Main content Skip to Navigation
Journal articles

On Matched Disturbance Suppression for Port-Hamiltonian Systems

Abstract : In this letter, we consider the robustification of port-Hamiltonian systems with respect to matched time-varying disturbances generated by an exo-system, which is assumed to be known. This letter is an extension, to the case of time-varying disturbances, of recent integral action techniques, which are able to reject constant disturbances only. The approach is then extended to the special case of sinusoidal disturbances with unknown frequency. The main results of this letter are demonstrated on a 2 degree-of-freedom robotic manipulator.
Document type :
Journal articles
Complete list of metadata
Contributor : DELPHINE LE PIOLET Connect in order to contact the contributor
Submitted on : Wednesday, October 20, 2021 - 10:12:12 AM
Last modification on : Sunday, June 26, 2022 - 3:16:43 AM



Joel Ferguson, Dongjun Wu, Romeo Ortega. On Matched Disturbance Suppression for Port-Hamiltonian Systems. IEEE Control Systems Letters, IEEE, 2020, 4 (4), pp.892-897. ⟨10.1109/LCSYS.2020.2994262⟩. ⟨hal-03387941⟩



Record views